# SDR FAA2018052500164

- Difficulty date: May 25, 2018
- Submitted: May 25, 2018
- Operation: General aviation
- Aircraft: N153QS
- Make and model: Dhav DHC6
- Aircraft serial: 869
- Aircraft time: 1,014 hours, 1,006 cycles
- Engine: Pwa PT6A34
- Engine time: 441 hours
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: C6SC1125
- Part serial: 7216
- Condition: Intermittent
- Location: Autofeather
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER TAKE OFF,  AT 300 FT, THE NR 2 PROPELLER AUTOFEATHERED, THE AUTOFEATHER WAS SELECTED OFF AND THE PROPELLER UNFEATHERED AND RETURNED TO NORMAL OPS. TORQUE WAS OBSERVED BY THE CREW DURING THE AUTOFEATHER AND THE THROTTLE WAS RETARDED TO PREVENT AN OVER TORQUE. NR 2 AUTOFEATHER PRESSURE SWITCH WAS REPLACED AND THE AIRCRAFT TESTED ON GROUND. THE SYSTEM WAS OPS CHECKED 6 TIMES AND NO DEFECTS WERE NOTED.
